# SDR SWI2024F00031

- Difficulty date: November 20, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL9 AT APPROX FS1031 FOUND TO BE CORRODED   (C-CHECK RO 1/24/2024)   CORROSION ON FLOOR BEAM AT LBL9 FS1031.00 FOUND OUT OF LIMITS DUE TO NO DAMAGE ALLOWED PER CRJ700SRM 53-61-43-101-001-A01. REMOVED AND REPLACED FLOORBEAM SECTION AT LBL9 FS1006.00 TO FS1064.00 PER CRJ700SRM 53-00-41-201-001-A01 AND REO 670-53-61-2217 REV -- DATED 2023-12-28. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS OF WORK ACCOMPLISHED.
